Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I’ve recently started using BP gel, and I just have a few queries.

At the moment, I’m using panoxyl aquagel 5 (2.5 isn’t available where I live unfortunately) and a moisturiser, Eucerin Dry Skin (10% urea)

I apply the panoxyl gel onto my face every night before bed. I wait ten minutes, and then I apply the Eucerin. Now, when I apply the BP, my face is fine, however, it begins to sting and burn terribly once I apply the Eucerin. My face is incredibly red. In the morning, I wash my face again with a simple, fragrance free facial wash, and apply more eucerin before I put my make up on.

Is this stinging sensation normal? If I cool my face down (sitting in front of a fan in early October, lol) it calms down and feels a lot better, however, it remains very red. Will this redness fade eventually? Or should I use a different moisturiser? I know one of the ingredients in the Eucerin is benzyl alcohol, could this have anything to do with it?

Thanks

Stacey

Share this post


Link to post
Share on other sites

lol u have to understand any feeling u get that irrates or stings to a point where ur left feeling uncomfortable is not normal...ive used products in the past where this has happened and ive grit my teeth put up with it and a few days later notices my skin just became use to it, immune in some ways. but if ur getting a feeling of irritaiton, then try to avoid what it is thats irrating the matter. no irritaion whatsoever is good for clearing acne

Share this post


Link to post
Share on other sites
I’ve recently started using BP gel, and I just have a few queries.

At the moment, I’m using panoxyl aquagel 5 (2.5 isn’t available where I live unfortunately) and a moisturiser, Eucerin Dry Skin (10% urea)

I apply the panoxyl gel onto my face every night before bed. I wait ten minutes, and then I apply the Eucerin. Now, when I apply the BP, my face is fine, however, it begins to sting and burn terribly once I apply the Eucerin. My face is incredibly red. In the morning, I wash my face again with a simple, fragrance free facial wash, and apply more eucerin before I put my make up on.

Is this stinging sensation normal? If I cool my face down (sitting in front of a fan in early October, lol) it calms down and feels a lot better, however, it remains very red. Will this redness fade eventually? Or should I use a different moisturiser? I know one of the ingredients in the Eucerin is benzyl alcohol, could this have anything to do with it?

Thanks

Stacey

How long have you been using the Eucerin for? Since it has AHA you might still need to get used to it! Keep at it for a couple more weeks and the redness and irritation should subside. Also, try waiting 15 minutes after applying the BP as instructed in the regimen. I dunno if that will help any but i guess anything is worth a shot right?

Share this post


Link to post
Share on other sites

try neutrogena for few weeks till ur face isn't irritated by bp..then switch to eucerin biggrin.gif

Share this post


Link to post
Share on other sites

Thanks everyone for the advice wink.gif I've decided to leave my face alone for a while, because it’s very uncomfortable (and make-up doesn't look good on top of Eucerin). I'll try again in future and allow time for my skin to adjust. At least I know now that this stinging sensation isn't uncommon.

Share this post


Link to post
Share on other sites

if you're new to bp, start with a lotion without AHA. eucerin contains AHA, which is why you're experiencing so much stinging. you should leave your face alone for a few days, then try neutrogena oil free moisturizer spf 15 with the regimen. after two weeks, switch to eucerin.

once you're on eucerin though, you will experience a 5 sec sting from the eucerin for perhaps a few applications. but in a few days, the sting should go away.

ooo yeah, i just remember that eucerin has been discontinued. sad.gif we'll just have to wait until dan finds a substitute for the eucerin.

Share this post


Link to post
Share on other sites

i think your problem is htat your using panoxyl aquagel 5...panoxyl is terribly drying and harsh even in its lowest strength! Could you buy Dans bp? or look for another product in your local chemists maybe. Good luck smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×